# SDR DU4R2007120

- Difficulty date: May 23, 2007
- Submitted: May 24, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N640DL
- Make and model: Boeing 757232
- Aircraft serial: 23994
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LIGHTNING STRIKE AT BS 310 BETWEEN S-2R AND S-3R.  REPAIRED BY CUTTING OUT STRIKE AREA, HFEC INSPECTED IAW B757 NTM PT6 51-00-01, 51-00-19 NO RELEVANT INDICATIONS NOTED.  FABRICATED AND INSTALLED REPAIR DOUBLER 8.0 BY 7.75 FROM 2024-T3 .071 IAW B757 SRM 53-00-01 FIG 201.
